# SDR USAA2014091600004

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 47,062 hours, 16,985 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079003AC
- Part serial: 0073223
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 42,264 hours, 15,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR CABIN PRESSURIZATION SYS NR 2 FAULT.  REPLACED CABIN PRESS CONTROLLER IAW AMM 21-31-34 BITE TEST GOOD.  REPLACED OUTFLOW VLV AS PRECAUTIONARY IAW AMM 21-31-51.
